hrcak mascot   Srce   HID

Recenzija, Prikaz
https://doi.org/10.24869/psyd.2018.99

HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA

Nera Zivlak-Radulovic   ORCID icon orcid.org/0000-0003-1057-0325 ; Psychiatric Clinic, University Clinical Center of the Republic of Srpska, Banjaluka, Bosnia and Herzegovina
Visnja Banjac   ORCID icon orcid.org/0000-0001-9481-1717 ; Psychiatric Clinic, University Clinical Center of the Republic of Srpska, Banjaluka, Bosnia and Herzegovina
Mirjana Miskovic ; Psychiatric Clinic, University Clinical Center of the Republic of Srpska, Banjaluka, Bosnia and Herzegovina

Puni tekst: engleski, pdf (155 KB) str. 99-103 preuzimanja: 330* citiraj
APA 6th Edition
Zivlak-Radulovic, N., Banjac, V. i Miskovic, M. (2018). HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA. Psychiatria Danubina, 30 (1), 99-103. https://doi.org/10.24869/psyd.2018.99
MLA 8th Edition
Zivlak-Radulovic, Nera, et al. "HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA." Psychiatria Danubina, vol. 30, br. 1, 2018, str. 99-103. https://doi.org/10.24869/psyd.2018.99. Citirano 15.07.2020.
Chicago 17th Edition
Zivlak-Radulovic, Nera, Visnja Banjac i Mirjana Miskovic. "HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA." Psychiatria Danubina 30, br. 1 (2018): 99-103. https://doi.org/10.24869/psyd.2018.99
Harvard
Zivlak-Radulovic, N., Banjac, V., i Miskovic, M. (2018). 'HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA', Psychiatria Danubina, 30(1), str. 99-103. https://doi.org/10.24869/psyd.2018.99
Vancouver
Zivlak-Radulovic N, Banjac V, Miskovic M. HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA. Psychiatria Danubina [Internet]. 2018 [pristupljeno 15.07.2020.];30(1):99-103. https://doi.org/10.24869/psyd.2018.99
IEEE
N. Zivlak-Radulovic, V. Banjac i M. Miskovic, "HYPERPROLACTINEMIA AS A SIDE EFFECT OF LONG-ACTING INJECTABLE RISPERIDONE THERAPY OR A SYMPTOM OF KLINEFELTER SYNDROME - A DIAGNOSTIC AND THERAPEUTIC DILEMMA", Psychiatria Danubina, vol.30, br. 1, str. 99-103, 2018. [Online]. https://doi.org/10.24869/psyd.2018.99

Hrčak ID: 195991

URI
https://hrcak.srce.hr/195991

Posjeta: 459 *